# SDR FDEA201705101386

- Difficulty date: May 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 80,471 hours, 20,097 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Out Of Alignment
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN, FWD DOOR ESCAPE SLIDE BOTTLE PRESSURE  LIGHT INOPERATIVE.   FOUND LIGHT SWITCH AFT CONNECTOR MISALIGNED, REPOSITIONNED CONNECTOR IAW  ELECT PRACTICE. OPS CHECKED OK IAW MM 25-61-06-5.
